Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 5, 2012Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 10:44 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 10:44 PM EDT (02:44 UTC)
Expired
Apr 5, 2012, 11:15 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA

Counties Chattahoochee County, GA, Muscogee County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2012-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

172 
WWUS82 KFFC 060244
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT THU APR 5 2012

GAZ089-090-060315-
1044 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VISTA TERRACE...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...
BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...COLUMBUS...FLAT ROCK
AND ROSE HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3256 8497 3253 8468 3252 8469 3253 8464
      3250 8464 3249 8466 3232 8466 3238 8499
      3239 8499 3243 8497 3244 8499
TIME...MOT...LOC 0243Z 278DEG 29KT 3245 8489

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 9:36 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 5, 9:36 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT THU APR 5 2012

.UPDATE...
UPPER LEVEL LOW CURRENTLY SPINNING OVER NORTH ALABAMA IS STILL ON
TRACK TO MOVE ACROSS THE STATE OVERNIGHT. CURRENT THINKING IS
SHOWERS AND THUNDERSTORMS WILL HOLD TOGETHER... BUT WEAKEN THROUGH
THE EVENING AS INSTABILITIES WEAKEN WITH LOSS OF DAYTIME HEATING.
THEREFORE... EXPECT STORMS TO REMAIN BELOW SEVERE LIMITS TONIGHT...
WITH DIME TO NICKEL SIZE HAIL THE MAIN THREATS AS VERY COLD TEMPS
ALOFT ASSOCIATED WITH THE UPPER LOW MOVE ACROSS THE STATE. SPC HAS
ADJUSTED THE SLIGHT RISK AREA TO ONLY INCLUDE FAR WESTERN PORTIONS
OF THE STATE WHERE POSSIBLY SOME LARGER HAIL MAY BE OBSERVED... BUT
LATEST RADAR TRENDS OVER EASTERN ALABAMA INDICATE THIS THREAT IS
DIMINISHING AS WELL. WILL CONTINUE TO MONITOR THE SITUATION
CLOSELY... AND HOLD ONTO HIGH RAIN CHANCES THROUGH EARLY FRIDAY
MORNING... BUT NO ADDITIONAL WATCHES OR WIDESPREAD SEVERE THREAT IS
EXPECTED AT THIS TIME.
&&

.PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN
MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING
UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS
AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND
INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB
TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF
THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A
SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS.
SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST
TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY
SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST.
HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING
WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW
LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL
TEMPERATURES.

41

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL
PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY
GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z
ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON
SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL
WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND
DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB
SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE
NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500
MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE
DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON
WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS
KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE
WATCHING FOR PRECIPITATION POTENTIAL.

10

PREV DISCUSSION...

&&

.AVIATION...
00Z UPDATE...
MAIN CONCERN IS TIMING OF CONVECTION OVER ALABAMA ASSOCIATED WITH AN
UPPER LOW THAT WILL TRACK ACROSS THE FORECAST AREA OVERNIGHT. TIMING
TOOL SUGGESTS CURRENT ALABAMA CONVECTION WILL ARRIVE IN ATLANTA
METRO AREA AROUND 02-03Z THIS EVENING... AND LIKELY PERSIST FOR A
COUPLE OF HOURS. HAVE SHOWN THIS TIMING IN 00Z TAFS. LOW CLOUDS WILL
WRAP AROUND BACK SIDE OF UPPER LOW AS IT LIFTS TO THE ENE OF
ATLANTA...SO STILL EXPECT AT LEAST MVFR CIGS BY 09-10Z TONIGHT...AND
THESE CIGS WILL LIKELY PERSIST UNTIL 18Z BEFORE LIFTING JUST ABOVE
MVFR LEVELS AND PREVAILING THERE THROUGH 00Z SAT. CURRENT WSW WIND
DIRECTIONS WILL SWING NW TOWARD 04-06Z TONIGHT... THEN NE AROUND
09-10Z. TONIGHT 5-7KT WIND SPEEDS WILL INCREASE BY 15Z TO AROUND
10G17KT...THEN 12G20KT BY 18Z. GUSTS MAY END BY 21-23Z FRI.

//ATL CONFIDENCE...00Z UPDATE
MEDIUM ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  54  66  44 /  70  60  30   5
ATLANTA         78  55  67  50 /  70  60  10   5
BLAIRSVILLE     74  52  64  46 /  70  60  20   5
CARTERSVILLE    79  51  69  43 /  70  60  10   5
COLUMBUS        81  57  73  48 /  70  40  10   5
GAINESVILLE     78  53  65  46 /  70  60  20   5
MACON           82  56  71  42 /  70  60  20   5
ROME            79  52  72  45 /  70  60  10   5
PEACHTREE CITY  78  52  67  42 /  70  50  10   5
VIDALIA         82  61  71  48 /  70  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 5, 9:15 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT THU APR 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
915 PM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE OVER PORTIONS
OF WEST CENTRAL GEORGIA.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE TENNESSEE
VALLEY THIS EVENING AND INTO GEORGIA TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY
WINDS...HAIL...LIGHTNING...AND LOCALLY HEAVY RAINFALL. HAIL UP TO
GOLF BALL SIZE AND DAMAGING WINDS OF 60 MPH ARE EXPECTED WITH THE
SEVERE THUNDERSTORMS. THE STRONGEST THUNDERSTORMS WILL MOVE INTO
WESTERN GEORGIA FROM ALABAMA LATE THIS EVENING AND SPREAD EAST
OVERNIGHT. THE THUNDERSTORMS WILL DECREASE IN INTENSITY AS THEY MOVE
EAST.

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT.
SHOWERS AND THUNDERSTORMS THAT MOVED ACROSS THE STATE EARLIER TODAY
HAVE ALLOWED THE ATMOSPHERE TO STABILIZE WITH CAPE VALUES GENERALLY
BELOW 750 J/KG ACROSS MOST OF NORTH AND CENTRAL GEORGIA. HOWEVER...
AS THE UPPER LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL COOL.
THIS WILL SERVE TO DESTABILIZE THE ATMOSPHERE DESPITE THE LACK OF
SURFACE HEATING AFTER SUNSET. THIS INSTABILITY COMBINED WITH THE
MOISTURE ACROSS THE AREA WILL ALLOW FOR SHOWERS AND THUNDERSTORMS TO
MOVE INTO WESTERN GEORGIA...WITH SOME POSSIBLY SEVERE. BECAUSE
MOST OF THE INSTABILITY WILL BE ALOFT ASSOCIATED WITH THE COOLER
TEMPERATURES FROM THE UPPER LEVEL LOW...THE PRIMARY THREAT AT LEAST
INITIALLY WILL BE LARGE HAIL...THOUGH STRONG OR DAMAGING WINDS WILL
BE POSSIBLE IN THE STRONGER STORMS. LOCALLY HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THE BEST LOCATION FOR SEVERE THUNDERSTORMS WILL BE
ALONG AND WEST OF A LINE FROM CORDELE TO ATLANTA TO ROME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN
GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW
PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS
ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS EVENING AND TONIGHT.

In the hours before

Special weather statement, Apr 5, 10:03 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1003 PM EDT THU APR 5 2012

GAZ002-011-060245-
1003 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALKER AND
CHATTOOGA COUNTIES UNTIL 1045 PM EDT...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUBLIGNA...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO MPH AS IT MOVES ACROSS
WALKER AND CHATTOOGA COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE JAMES H. FLOYD STATE PARK...
BERRYTON...SUMMERVILLE...TRION...SUBLIGNA AND TIDINGS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3456 8512 3445 8519 3438 8533 3454 8548
      3464 8524
TIME...MOT...LOC 0203Z 297DEG 14KT 3455 8521
Local storm report, Apr 5, 10:05 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             TRION                   34.54N 85.31W
04/05/2012  E0.88 INCH       CHATTOOGA          GA   EMERGENCY MNGR

            DIME SIZE HAIL WAS REPORTED ALONG ELM STREET.

&&

TDP
Local storm report, Apr 5, 10:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1013 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             TUNNEL HILL             34.84N 85.04W
04/05/2012  E0.25 INCH       WHITFIELD          GA   AMATEUR RADIO

0930 PM     HAIL             ROCKY FACE              34.80N 85.03W
04/05/2012  E0.25 INCH       WHITFIELD          GA   AMATEUR RADIO

&&

TDP
Local storm report, Apr 5, 10:17 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             ROME                    34.26N 85.18W
04/05/2012  E0.75 INCH       FLOYD              GA   PUBLIC

            THE PUBLIC REPORTED DIME TO PENNY SIZED HAIL FALLING FOR
            THE LAST TEN MINUTES.

&&

DEESE
Local storm report, Apr 5, 10:40 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             2 N ROME                34.28N 85.18W
04/05/2012  E1.00 INCH       FLOYD              GA   911 CALL CENTER

            QUARTER SIZE HAIL WAS REPORTED ON THE NORTH SIDE OF ROME
            ALONG HIGHWAY 27. HALF INCH HAIL WAS REPORTED IN THE CITY
            OF ROME ITSELF. THE HAIL LASTED FOR ABOUT 10 MINUTES.

&&

TDP
Special weather statement, Apr 5, 10:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT THU APR 5 2012

GAZ089-090-060315-
1044 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN MUSCOGEE AND
CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VISTA TERRACE...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE VISTA TERRACE...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER ACRES...
BATTLE PARK...CUSTER ROAD TERRACE...SAND HILL...COLUMBUS...FLAT ROCK
AND ROSE HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3256 8497 3253 8468 3252 8469 3253 8464
      3250 8464 3249 8466 3232 8466 3238 8499
      3239 8499 3243 8497 3244 8499
TIME...MOT...LOC 0243Z 278DEG 29KT 3245 8489

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:00 PM EDTSpecial Weather StatementFFCCatoosa45 min
Apr 5, 8:13 PM EDTSpecial Weather StatementFFCWalker47 min
Apr 5, 8:37 PM EDTSpecial Weather StatementFFCWhitfield38 min
Apr 5, 8:54 PM EDTSpecial Weather StatementFFCChattooga51 min
Apr 5, 8:57 PM EDTSpecial Weather StatementFFCMurray48 min
Apr 5, 9:18 PM EDTSpecial Weather StatementFFCWalker, Whitfield42 min
Apr 5, 9:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Apr 5, 9:48 PM EDTSpecial Weather StatementFFCGordon42 min
Apr 5, 10:03 PM EDTSpecial Weather StatementFFCChattooga42 min
Apr 5, 10:05 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd40 min
Apr 5, 10:52 PM EDTSpecial Weather StatementFFCTowns23 min
Apr 5, 11:00 PM EDTSpecial Weather StatementFFCGordon45 min
Apr 5, 11:15 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 5, 11:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 5, 11:42 PM EDTSpecial Weather StatementFFCHall, Jackson48 min
Apr 6, 12:31 AM EDTSpecial Weather StatementFFCHall29 min
Apr 6, 12:57 AM EDTSpecial Weather StatementFFCHall33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.